# SDR AWXA200501219

- Difficulty date: September 27, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 807-907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C 18 CHECK DISCOVERED CORROSION ON SEAT TRACK LOCATED AT BS 903 AND BL 25R.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-00-52-1A FIG 101.  CUT OUT DAMAGED SECTION OF SEAT TRACK FROM STA 887 TO STA 907 IAW BOEING 737-300 SRM 53-00-52.  RECEIVED NEW SEAT TRACK AND FABRICATED SPLICE PLATE IAW BOEING G737-300 SRM 53-00-52 FIG 201.  INSTALLED REPAIR PARTS IAW BOEING 737-300 SRM 53-00-52-2R 3 FIG 201.
